MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35030
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device received by celonova on 06-aug-2019.Complaints specialist performed visual analysis on the used returned delivery system.Complaints specialist received the delivery system in the following condition: guidewire notch damaged/stretched, minor bends in hypotube/proximal shaft, stent is missing and balloon is loose/inflated indicating that inflation or deployment attempts may have been attempted.Dimensional and functional analysis not performed due to the condition of the returned device.Complaints specialist was unable to replicate stent dislodgement in a testing environment due to the condition of the returned device.A review of the lot history record (lhr) revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.Investigation is not yet complete.A follow-up report will be submitted with additional relevant information.
 
Event or Problem Description
On (b)(6) 2019, when unpackaging a 3.5x30mm cobra pzf¿ nanocoated coronary stent system, the stent sheath and stylet were removed with no unusual resistance noted when the protective stent sheath reportedly stretched the stent, then ultimately pulled the stent off of the balloon.The device was not soaked or prepped prior to sheath removal.The device was not used in the patient.Another same size 3.5x30mm cobra pzf stent was used prepped and deployed in the patient without issue.The device was received 06-aug-2019 without its stent, with blood on the delivery system, with balloon inflated, and with damage to the guide wire notch.Additional information was requested.
 
Event or Problem Description
Subsequent to the initial filed medwatch report, additional information was received which resulted in the following revised event description on (b)(6) 2019 when unpackaging a 3.5x30mm cobra pzf¿ nanocoated coronary stent system, the stent sheath and stylet were removed with no unusual resistance noted when the protective stent sheath reportedly stretched the stent, then ultimately pulled the stent off of the balloon.The device was not soaked or prepped prior to sheath removal.The device was not used in the patient.Another same size 3.5x30mm cobra pzf stent was used prepped and deployed in the patient without issue.No additional information was provided.On (b)(6) 2019 when unpackaging a 3.5x30mm cobra pzf¿ nanocoated coronary stent system, the stent sheath and stylet were removed with no unusual resistance noted when the protective stent sheath reportedly stretched the stent, then ultimately pulled the stent off of the balloon.The device was not soaked or prepped prior to sheath removal.The device was not used in the patient.Another same size 3.5x30mm cobra pzf stent was used prepped and deployed in the patient without issue.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: - h6 method code 10 replaced with 4115.- h6 result code 3233 replaced with 3221 - h6 conclusion code 11 replaced with 4315.The complaint device was requested, but was not received.Complaint specialist confirmed via additional follow-up that the device received was not the complaint device; the device received was the replacement cobra pzf 3.5 x 30mm that was implanted successfully and had no device issues.The site inadvertently discarded the complaint device.A review of the lot history record (lhr) revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, potential causes of dislodgement ex-vivo may include inadvertent rough handling during sheath removal and/or inadvertent slight inflation of balloon prior to sheath removal.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite #111
carlsbad CA 92008 8894
MDR Report Key8910913
Report Number3009306400-2019-00043
Device Sequence Number2001124
Product Code MAF
UDI-Device Identifier00879397000883
UDI-Public(01)00879397000883(17)220331(10)1903044001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number170-03-35030
Device Catalogue Number170-03-35030
Device Lot NumberN/A
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1